Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 6, Pages 1122–1125 (Mi zvmmf7816)  

Scientific communications

On the stability of the numerical integration of systems of ordinary differential equations arising in the use of the straight line method

È. N. Sarmin, L. A. Chudov

Moscow

Full text: PDF file (446 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:6, 1537–1543

Bibliographic databases:

Received: 04.10.1962

Citation: È. N. Sarmin, L. A. Chudov, “On the stability of the numerical integration of systems of ordinary differential equations arising in the use of the straight line method”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963), 1122–1125; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1537–1543

Citation in format AMSBIB
\Bibitem{SarChu63}
\by \`E.~N.~Sarmin, L.~A.~Chudov
\paper On the stability of the numerical integration of systems of ordinary differential equations arising in the use of the straight line method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 6
\pages 1122--1125
\mathnet{http://mi.mathnet.ru/zvmmf7816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0158543}
\zmath{https://zbmath.org/?q=an:0189.49201}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 6
\pages 1537--1543
\crossref{https://doi.org/10.1016/0041-5553(63)90256-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7816
  • http://mi.mathnet.ru/eng/zvmmf/v3/i6/p1122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:365
    Full text:175
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022